MAUDE Adverse Event Report: TELEFLEX MEDICAL VOLDYNE 5000 VOLUMETRIC EXERCISER; SPIROMETER, THERAPEUTIC (INCEN

TELEFLEX MEDICAL VOLDYNE 5000 VOLUMETRIC EXERCISER; SPIROMETER, THERAPEUTIC (INCEN
Model Number IPN049316
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A verification of the reported failure mode was conducted, and 13 devices were taken from the current production (p/n 8884719009 voldyne 5000 volumetric exerciser lot # 73c2100527) at the manufacturing facility.The devices were functionally inspected, and issue reported " piston not moving properly" was not observed in the current manufacturing process.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "ball is not moving when patient breathes".Unknown patient condition at time of report.No patient harm reported.

Brand Name
VOLDYNE 5000 VOLUMETRIC EXERCISER
Common Device Name
SPIROMETER, THERAPEUTIC (INCEN
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11613299
Report Number3003898360-2021-00316
Device Sequence Number11553511
Product Code BWF
UDI-Device Identifier14026704630179
UDI-Public14026704630179
Combination Product (Y/N)N
Initial Reporter CountryGT
PMA/510(K) Number
K801199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN049316
Device Catalogue Number8884719009
Device Lot Number73B2000053
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2021
Initial Report FDA Received Date04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.